# SDR SWAA2019010727833

- Difficulty date: December 20, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 52,341 hours, 30,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION VAPOR BARRIER CRACKED OUTBOARD OF 'A' HYD RETURN FILTER HOUSING.  REPAIRED BARRIER PER SRM.
